Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Give the Meds time to work

Posted by Spinxxie on March 29, 2004, at 14:54:15

In reply to Re: Wellbutrin to Buspar E-Lee, posted by PoohBear on March 29, 2004, at 14:18:27

I agree.. the side effects are generally temporary, you have to give a drug a few days to really see how it will work.. many drugs, and in my case Effexor, made me really tired at first, but it does wear off. I have been on it for about a month now and I am so pleased that it works quite well, no real hot flashes any more. I find that my appetite has gone down a bit, it was bad at first with the Effexor, I wanted to eat anything and everything! The Buspar helps with the anxiety, though I have noticed it has screwed with my short term memory, will have to discuss that with my shrink. I think I still need to up my dose of Effexor, still not where I want to be yet.. but better then suicidal right?

I think on any of the drugs, you have to give them time, and you have to have a Dr. who knows what s/he is talking about, not just reading what their drugs rep has given them.. so ask a lot of questions, research it a lot yourselves.. be informed! I used to hear a lot of bad things about Effexor, but after doing a lot of research, the good outweighs the bad by a ton! Hang in their, hugs to all!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spinxxie thread:13781
URL: http://www.dr-bob.org/babble/20040329/msgs/329921.html